# SDR ZZDA2010595

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SEAT 1D ONE WHITE EMERGENCY ESCAPE PATH LIGHT ASSY IS MISSING ITS LENS COVER AND ONE BULB IS MISSING.  INSTALLED EPL COVER AND BULB.  OPS CHECK OK REF MM CH 33-50.
